Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("MEILLEUR APPROXIMANT")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1964

  • Page / 79

Export

Selection :

  • and

BEST PHI - AND NPHI -APPROXIMANTS IN ORLICZ SPACES OF VECTOR VALUED FUNCTIONSHERRNDORF N.1981; Z. WAHRSCHEINLICHKEITSTHEOR. VERW. GEB.; ISSN 0044-3719; DEU; DA. 1981; VOL. 58; NO 3; PP. 309-329; BIBL. 14 REF.Article

BEST APPROXIMANTS IN L1 SPACE.SHINTANI T; ANDO T.1975; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DTSCH.; DA. 1975; VOL. 33; NO 1; PP. 33-39; BIBL. 6 REF.Article

Characterizations of the strongly unique best approximationsMAH, P. F.Numerical functional analysis and optimization. 1984, Vol 7, Num 4, pp 311-331, issn 0163-0563Article

A characterization of an element of best simultaneous approximationOWENS, R. W.Numerical functional analysis and optimization. 1983, Vol 6, Num 4, pp 447-455, issn 0163-0563Article

INTERPOLATION SIMULTANEE ET APPROXIMATION UNILATERALE EN MOYENNE DES FONCTIONS CONTINUESSHVATKOV VA.1972; MAT. ZAMET.; S.S.S.R.; DA. 1972; VOL. 12; NO 6; PP. 701-712; BIBL. 10 REF.Serial Issue

NONLINEAR TCHEBYCHEFF APPROXIMATION WITH CONSTRAINTSGISLASON GA; LOEB HL.1972; J. APPROXIM. THEORY; U.S.A.; DA. 1972; VOL. 6; NO 3; PP. 291-300; BIBL. 6 REF.Serial Issue

On best simultaneous approximationNARANG, T. D.Journal of approximation theory. 1983, Vol 39, Num 1, pp 93-96, issn 0021-9045Article

Uniform approximation and a generalized minimax theoremTANIMOTO, S.Journal of approximation theory. 1985, Vol 45, Num 1, pp 1-10, issn 0021-9045Article

Approximation by polynomials of given lengthBAISHANSKI, B. M.Illinois journal of mathematics. 1983, Vol 27, Num 3, pp 449-458, issn 0019-2082Article

Best approximation in certain classes of normed linear spacesGODINI, G.Journal of approximation theory. 1983, Vol 39, Num 2, pp 157-171, issn 0021-9045Article

Best approximations from Hilbert submanifoldsANDERSON, L.Journal of approximation theory. 1985, Vol 44, Num 3, pp 197-204, issn 0021-9045Article

Uniqueness of best simultaneous approximation and strictly interpolating subspacesAMIR, D.Journal of approximation theory. 1984, Vol 40, Num 3, pp 196-201, issn 0021-9045Article

Zolotarevs first problem ― the best approximation by polynomials of degree ≤n-2 to xn-nσxn-1 in [-1,1]CARLSON, B. C; TODD, J.Aequationes mathematicae (Printed ed.). 1983, Vol 26, Num 1, pp 1-33, issn 0001-9054Article

On a numerical differentiationHERCEG, D; CVETKOVIC, L.SIAM journal on numerical analysis. 1986, Vol 23, Num 3, pp 686-691, issn 0036-1429Article

A framework for best simultaneous approximation: Normed almost linear spacesGODINI, G.Journal of approximation theory. 1985, Vol 43, Num 4, pp 338-358, issn 0021-9045Article

Local Lipschitz constantsANGELOS, J. R; HENRY, M. S; KAUFMAN, E. H. JR et al.Journal of approximation theory. 1985, Vol 43, Num 1, pp 53-63, issn 0021-9045Article

Best local approximation in several variablesCHUI, C. K; DIAMOND, H; RAPHAEL, L. A et al.Journal of approximation theory. 1984, Vol 40, Num 4, pp 343-350, issn 0021-9045Article

Lipschitz conditions, strong uniqueness, and almost chebyshev subspaces of C(X)BARTELT, M. W; SCHMIDT, D.Journal of approximation theory. 1984, Vol 40, Num 3, pp 202-215, issn 0021-9045Article

A relation between Peano Kernels and a theorem of BernsteinHOLLAND, A. S. B; PHILLIPS, G. M; TAYLOR, P. J et al.Journal of approximation theory. 1984, Vol 41, Num 4, pp 386-389, issn 0021-9045Article

A geometric characterization of H-setsBRANNIGAN, M.Journal of approximation theory. 1983, Vol 39, Num 2, pp 202-210, issn 0021-9045Article

Strong unicity of arbitrary rateCHALMERS, B. L; METCALF, F. T; TAYLOR, G. D et al.Journal of approximation theory. 1983, Vol 37, Num 3, pp 238-245, issn 0021-9045Article

Strong unicity of best approximations: a numerical aspectNÜRNBERGER, G.Numerical functional analysis and optimization. 1983, Vol 6, Num 4, pp 399-421, issn 0163-0563Article

Best approximation and optimizationSINGER, I.Journal of approximation theory. 1984, Vol 40, Num 3, pp 274-284, issn 0021-9045Article

Parametric approximation by splinesSOMMER, M.Numerical functional analysis and optimization. 1984, Vol 7, Num 1, pp 1-21, issn 0163-0563Article

Approximation en moyenne des classes de fonctions différentiables par des polynômes algébriquesKOFANOV, V. A.Izvestiâ Akademii nauk SSSR. Seriâ matematičeskaâ. 1983, Vol 47, Num 5, pp 1078-1090, issn 0373-2436Article

  • Page / 79